June 7, 2016 at 5:33 pm
Muscle spasms and fatigue have been a part of me for years since I came down with GBS, I don’t know what medications you may be on which might cause some of your problems. If it continues or gets worse I would seek another doctor’s opinion to check you out.December 28, 2012 at 2:54 am
Hedley…I have not been for quite some time, I am 15 yrs. post gbs. I live with pain in my legs all the time, and to be honest it gets worse as I get older, but I won’t give up. Oh I have days were I say why me especially after a stroke, shingles and several other problems. However I am thankful for a sun rise every day. Life is what you make it, if you want to be full of anger and self pity you will stay hurting nomatter what anyone says to you.
I hope you know you have many friends that are here for you. I can tell you not to give up, but that is up to you.September 20, 2008 at 9:48 pm
🙁 Hi Kimberly I’m afraid I have not slept well in 11 yrs. I can’t sleep unless I take something, have been on Ambien and now Lunesta. I have gone for 3 days and not slept. I’m tired but that makes no difference. Wish I had a solution for you as well as me. JoanaliceSeptember 15, 2008 at 4:55 pm
Hi MDM: It took at least 7 months before I could go back to work, I should not have gone back then, howver, they were going to fire me. I worked 12 hr. shifts, which was almost impossible. If if were not for the girls I worked with I would never have been able to do it. They choose to work many of my hours. They were great, administration was another story. Take your time, I fould out that a job is not worth your health.September 15, 2008 at 4:45 pm
Hi: My doctor won’t give me any type of vaccine, he won’t even ask. He believes that I possibly got GBS from the flu shot 11 yrs. ago. So I will never get any of them. JoanJanuary 1, 2008 at 11:40 am
Roxie…I am 10 yrs since GBS, and the residuals seem to be getting worse.
Pain in legs within the last years has gotten much worse, of course I’m not getting any younger either. Fatigue is a big problem, pain in feet gets so bad I can’t stand to put a shoe on. I have developed other conditions, which some docs say it could be because of the Immune system and how it was affected. Skin rash, and heart problems. No one can figure out why or what from. So if you are still collecting data I thought I would send my info.
Have a Happy New Year. 🙂January 1, 2008 at 9:48 am
🙂 I just wanted to wish everyone a very Happy New Year…May it be a happy healthy one. Let it make those of us who are still struggling have the strength and will power to keep going on and up. AGAIN HAPPY NEW YEAR!!December 29, 2007 at 8:56 pm
Helga: I know what that pain is like, I can’t walk the pain gets so intense. It has been 10 yrs. since I came down with GBS, and lately the pain in my legs is getting worse. I’m having trouble getting up stairs and doing things. I do try and rest in between doing things. The morning I can hardly walk. I’m afraid I’m getting disgusted at this point. Sorry don’t mean to be a downer.November 3, 2007 at 3:02 pm
Hi: please get another opinion, being on a resp. does not mean the end, There have been many of us that were placed on one and recovered. Don’t give up and please get another opinion.November 3, 2007 at 2:58 pm
I received my first and last flu shot back in Dec. ’96 they never officially stated I got GBS from it but was told never to get it again or any other immunizations. I believe me I never well.October 29, 2007 at 9:00 pm
gene: I tried neuonton right after I came down with GBS. It did not help. I can’t some of the other medications due to rash and itching. I use Lidoderm patches, hot packs, and pain meds.October 29, 2007 at 8:56 pm
Hillsmom. This site gives you what many of us have gone through and continue to, but I believe there are many that don’t need this site because they did improve fully. 🙂 So don’t look at the downside, think positive and we are here if you need us.October 27, 2007 at 4:36 pm
I use to go on it and enjoyed it, but for some time there was never anyone on it. I just figured it was shut down. JoanaliceOctober 27, 2007 at 12:43 pm
I have weakness in my legs, pain and fatigue is a constant battle. I also have developed a rash over most of my body, which no doctor can diagnose. The pain on my soles of feet can become unbearable. I am ten yrs. post.July 19, 2006 at 2:04 pm
Hi: Article was very interesting, especially many of the residules they talk about I deal with all the time. It is nice to know that I’m not crazy. More physicans need to read up and learn more about GBS. I’ve had one Nureo. tell me after I supposedy recovered it was in my head the problems I was experiencing. Thanks again.